MAUDE Adverse Event Report: SILHOUETTE PARADIGM; UNO COMFORT SHORT 110/13 PCC MINI

SILHOUETTE PARADIGM; UNO COMFORT SHORT 110/13 PCC MINI
Model Number MMT-382
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.On (b)(6) 2022, it was reported that while the patient was watching television, the infusion set's tubing detached from the quick release at the site and the site was wet.The site location was right side of patient's abdomen and the pump was located on the right side.Moreover, the infusion had been used for three days.Reportedly, the infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.There was no stress or pull on the tubing and the pump was not dropped with the set connected to patient's body.No further information available.

Brand Name
SILHOUETTE PARADIGM
Common Device Name
UNO COMFORT SHORT 110/13 PCC MINI
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key14081226
Report Number8021545-2022-00135
Device Sequence Number13983776
Product Code FPA
UDI-Device Identifier05705244009165
UDI-Public05705244009165
Combination Product (Y/N)Y
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date07/01/2022
Device Model NumberMMT-382
Device Lot Number5289406
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2022
Initial Report FDA Received Date04/12/2022
Patient Sequence Number1
Patient SexUnknown